# SDR 0301609997

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 83,587 hours, 80,138 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL290, CABIN PRESSURE LIGHT AND MASTER WARNING LIGHT ILLUMINATED DUE TO CABIN PRESS AT 10,500 FT. CREW INITIATED AN EMERGENCY DESCENT AND PERFORMED COM PROCEDURES. AC HAD DEPRESSURIZED BY TIME 10,000 FT WAS REACHED AND MAX CABIN ALTITUDE HAD BEEN 12.000 FT. CREW HAD LITTLE CONTROL OF PRESSURIZATION IN MANUAL. LANDING AT GSP WAS UNEVENTFUL. MAINT DID BITE ON BOTH PRESSURE CONTROLLERS; NO FAULTS FOUND. FOUND PERI SEALS LEAKING AT BOTH LEFT AND RIGHT HEAT EXCHANGERS, FOUND A BROKEN CLAMP AT AFT RIGHT RAM AIR DUCT, AND A LOOSE CLAMP AT LEFT RAM AIR DUCT TO HEAT EXCHANGER. REPLACED BROKEN CLAMP, TIGHTENED LOOSE CLAMP, AND REPLACED 4 PERI SEALS. OPERATIONAL CHECK GOOD. AC RETURNED TO SERVICE.
